View Single Post
Old 11-12-2007, 12:34 PM   #5
videogamecrazed videogamecrazed is offline
Member
(male)
 
Join Date: Nov 2006
Posts: 86
videogamecrazed HB User
Cool Re: feeling nervous about new med

Thank you all for the support and opinions/answers. I have taken 20mg of the methadone so far today and can def say that the side affects are less but the ones i am having seem to be more pronounced. ie: the drowsiness and the nausea. Those will prob go away after a few days though like most side affects do.. lets hope so anyway.

And a special not to jondom 1979, I have not played halo 3 yet but just purchased a vista pc so will do soon though (amd 64+ 4400 x2 processor, 2gig DDR2 ram, 320 Sata drive, and dx10 compatible egeforce 8600 pci graphics card) This stuff also keeps my brain busy when in lots of pain LOL . well hope to talk to you all again soon. I will also keep everyone up to date on how the meds work.

God bless you all and have a nice day.